# SDR HYIA201307290001

- Difficulty date: July 27, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 38,831 hours, 47,313 cycles
- Engine: Pwa PW121
- Propeller: Hamstd 14SF5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND NORMALLY.  THREE RED UNLOCKED INDICATORS REMAINED ILLUMINATED AFTER SELECTING GEAR DOWN.  PERFORMED EMERGENCY LANDING GEAR EXTENSION.  GEAR CAME DOWN NORMALLY AND 3 GREEN DOWN AND LOCKED INDICATION WITH NO RED UNLOCK LIGHTS ILLUMINATED.  LANDED NORMALLY WITHOUT FURTHER INCIDENT. MX FOUND BROKEN WIRE AT FRAME 27 HYD PUMP BAY TO PIN B AT 13GA LANDING GEAR SELECTOR VALVE. REPAIRED BROKEN WIRE AND PERFORMED NORMAL EXTENSION AND RETRACTION AND EMERGENCY EXTENSION FUNCTION AND FOUND BOTH TO PERFORM NORMALLY.
